Fractional Hardy inequality with a remainder term
Tom 122 / 2011
Colloquium Mathematicum 122 (2011), 59-67 MSC: Primary 26D10; Secondary 46E35, 31C25. DOI: 10.4064/cm122-1-6
We prove a Hardy inequality for the fractional Laplacian on the interval with the optimal constant and additional lower order term. As a consequence, we also obtain a fractional Hardy inequality with the best constant and an extra lower order term for general domains, following the method of M. Loss and C. Sloane [J. Funct. Anal. 259 (2010)].